# SDR AALA20120314011

- Difficulty date: March 7, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 141N620023AND24
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY MECHANISM HOUSING AT UPPER HINGE INTERNAL DOOR IS GOUGED.  REPLACED WEB, STIFFENER, FITTING, SHIM, BRACKET AND ANGLE PER SRM 51-20-01 AND SRM 51-40-02-06.
